MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW, T10, 3.5X14MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW, T10, 3.5X14MM; PLATE, FIXATION, BONE
Catalog Number 40-35614
Health Effect - Clinical Code Irritation (1941)
Date of Event 06/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.
 
Event or Problem Description
This pi is for the revision on (b)(6) 2018.As reported: "patient's mother.Contacted our office stating her daughter's allergist advised her to call about the implants used on her daughter.Spoke with crosslink customer service rep.Who has provided patient's mother with the stryker assist number.There was a revision case done on (b)(6) 2018 for the following items: 40-35614 qty 1 and 703667 qty 1".Spoke to reporter.No reactions, allergic or otherwise, were reported.The two catalog numbers provided in the preceding explanation were implanted on (b)(6) 2018 and do not appear on a surgery sheet provided with a date of surgery (b)(6) 2018.It is unclear if the primary implant, the revision, or both triggered the call.The june 5 devices listed are a screw and a screwdriver blade.Per update received from rep: the revision was to remove a screw he believed was too long and possibly causing the irritation the patient was experiencing.A shorter screw was put in the patient.The screw that was removed was removed in june so it can¿t be presented.There was no problem with the screw.The doctor just believed it was long.The plate and all screws are titanium and should not be giving the patient allergies.
 
Additional Manufacturer Narrative
Please note corrections to (catalog number), gtin number, 510k number.The reported event that locking screw, t10, 3.5x14mm was alleged of 'patient pain' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided despite multiple attempts.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Note the following information could be obtained from the surgeon: the revision was to remove a screw he believed was too long and possibly causing the irritation the patient was experiencing.A shorter screw was put in the patient.The screw that was removed was removed in june so it can¿t be presented.There was no problem with the screw.The doctor just believed it was long.The plate and all screws are titanium and should not be giving the patient allergies.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
This pi is for the revision on (b)(6)2018.As reported: "patient's mother.Contacted our office stating her daughter's allergist advised her to call about the implants used on her daughter.Spoke with crosslink customer service rep.Who has provided [patient's mother] with the stryker assist number.There was a revision case done on (b)(6)2018 for the following items: 40-35614 qty 1 and 703667 qty 1".Spoke to reporter.No reactions, allergic or otherwise, were reported.The two catalog numbers provided in the preceding explanation were implanted on (b)(6)2018 and do not appear on a surgery sheet provided with a date of surgery (b)(6)2018.It is unclear if the primary implant, the revision, or both triggered the call.The june 5 devices listed are a screw and a screwdriver blade.Per update received from rep: the revision was to remove a screw he believed was too long and possibly causing the irritation the patient was experiencing.A shorter screw was put in the patient.The screw that was removed was removed in june so it can¿t be presented.There was no problem with the screw.The doctor just believed it was long.The plate and all screws are titanium and should not be giving the patient allergies.

Brand Name
LOCKING SCREW, T10, 3.5X14MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8182798
Report Number0008031020-2018-01086
Device Sequence Number13998018
Product Code HRS
UDI-Device Identifier07613327086843
UDI-Public07613327086843
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063875
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number40-35614
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;